Discussions By Condition: I cannot get a diagnosis.

so many tests, no diagnosis... electricity seems to affect my vision?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • September 11, 2008
  • 02:14 PM

For a few years i have noticed that my vision is darker in one eye than the other and is getting worse, i feel it is getting progressively darker in general. More recently have found that when the electricity dips my vision darkens i notice lights are'nt so bright. I know it sounds weird but my vision becomes much worse at 'peak' electricity usage times?!?! I also find that if im up in the night its not as bad.
I can guage it on the street lights because in the early evening they seem dull and if i do get up in the early hours of the morning they seem much brighter.
I have had two MRI scans and seen a number of consulatants in a couple of hospitals but all say they cant see what the problem could be and are making me feel like i am going round the twist because the last doctor asked that i TALK to someone.
Nobody i have read about on the internet ever seems to have had this problem and i dont think anyone can understand or belive me?!
Can anyone give me and ideas what i could do next or offer any suggestions as to what the problem is?

Reply Flag this Discussion

2 Replies:

  • You could be electrosensitive.eSens:http://health.groups.yahoo.com/group/eSens/Electrical Sensitivity & Hypersensitivity:http://www.ei-resource.org/illness-information/related-conditions/electrical-sensitivity-&-hypersensitivity/ Hope this helps x
    Anonymous 42,789 Replies
    • September 16, 2008
    • 10:33 AM
    • 0
    Flag this Response
  • You need to see a qualified and experienced ophthalmologist to have your eyes checked.
    Anonymous 42,789 Replies
    • September 18, 2008
    • 02:07 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?